# SDR UPS00831422

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 150 WEB ON FWD SIDE OF RT SERVICE DOOR CRACKED AT LIGHTING HOLE.  FAB NEW WEB IAW DAC DWG 5615700.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTL IAW DC8 SRM 51-3-0.
